# SDR 05FDEA03109

- Difficulty date: September 25, 2005
- Submitted: September 29, 2005
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11
- Aircraft serial: 48489
- Aircraft time: 47,275 hours, 9,751 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, UPPER FUEL TANK ACCESS PANEL 534BT CUTOUT FASTENER HOLE FOUND ELONGATED. REPAIRED AS PER FEDEX E.A. 1-5710-90037.
